Pinned .6ml of test e and deca earlier in my delta...felt a sharp pain so I pulled it out a little then rearranged it....shot it and kind of had anxiety about the pain and thought I could taste the gear...had a little bit of an anxiety attack for awhile but I did not bleed at all and had no real sides besides the anxiety really exhausting me.....just wondering if I'm okay or not...thanks guys
If you haven’t died by the day after you should be fine:)
Was it a stabbing pain or a burning pain?
Stabbing pain, might have hit a nerve. Burning pain I have got that before with a new product that I hadn’t had before(primobolan). It freaked me out at the time, cause all my other shots had been painless during the injection(even if I got post injection pain).
Keep an eye on infection just in case. Its probably nothing to get worried about, unless it happens every time you inject,
My understanding is that if you taste the gear as you said, it means you nicked a vein. Not a big deal. It’s never happened to me, but it doesn’t seem to be uncommon.
Pinned .6ml of test e and deca earlier in my delta…felt a sharp pain so I pulled it out a little then rearranged it…shot it and kind of had anxiety about the pain and thought I could taste the gear…had a little bit of an anxiety attack for awhile but I did not bleed at all and had no real sides besides the anxiety really exhausting me…just wondering if I’m okay or not…thanks guys[/quote]
I remember my first pin… Lol
No, your not gonna die from this shot… but you R gonna die one day. Anxiety is pretty normal when something goes wrong with the shot. I mean, it is difficult to do it without any little problem… I remember using tren and mast, and masteron had some kind of mint substance with the mix… and a did feel mint flavor in my mouth with the tren cough when nicked a vein, great feeling!
You are actually already dead and don’t even know it.
You are fine. Like others said, you probably nicked a vein.
Asperate next time…Shit happens I dont asperate just jam & go but for noobs you should learn…pinned some b12 complex last week from india & thought my heart was gonna pop…when you inject drugs from ugls or bros in your body without drs orders shit may happen fyi…or you might turn into a action hero…ahh choices